Mathematical model for the intermittence of turbulent flow
Doklady Akademii Nauk, Tome 168 (1966) no. 6, pp. 1279-1282
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1966_168_6_a15,
author = {E. A. Novikov},
title = {Mathematical model for the intermittence of turbulent flow},
journal = {Doklady Akademii Nauk},
pages = {1279--1282},
year = {1966},
volume = {168},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1966_168_6_a15/}
}
E. A. Novikov. Mathematical model for the intermittence of turbulent flow. Doklady Akademii Nauk, Tome 168 (1966) no. 6, pp. 1279-1282. http://geodesic.mathdoc.fr/item/DAN_1966_168_6_a15/